MathSciNet Relay Station
MathSciNet bibliographic data
MR413273 (54 #1390) 60H99 (47H10)
Bharucha-Reid, A. T. Fixed point theorems in probabilistic analysis. Bull. Amer. Math. Soc. 82 (1976), no. 5, 641–657.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement